Volume 22, issue 5 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 29
Issue 2, 549–862
Issue 1, 1–548

Volume 28, 9 issues

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN 1364-0380 (online)
ISSN 1465-3060 (print)
Author Index
To Appear
 
Other MSP Journals
Moduli stacks of semistable sheaves and representations of Ext–quivers

Yukinobu Toda

Geometry & Topology 22 (2018) 3083–3144
Bibliography
1 J Alper, Good moduli spaces for Artin stacks, Ann. Inst. Fourier (Grenoble) 63 (2013) 2349 MR3237451
2 E Arbarello, G Saccà, Singularities of moduli spaces of sheaves on K3 surfaces and Nakajima quiver varieties, preprint (2015) arXiv:1505.00759
3 O Ben-Bassat, C Brav, V Bussi, D Joyce, A “Darboux theorem” for shifted symplectic structures on derived Artin stacks, with applications, Geom. Topol. 19 (2015) 1287 MR3352237
4 J Block, Duality and equivalence of module categories in noncommutative geometry, from: "A celebration of the mathematical legacy of Raoul Bott" (editor P R Kotiuga), CRM Proc. Lecture Notes 50, Amer. Math. Soc. (2010) 311 MR2648899
5 A Bodzenta, A Bondal, Flops and spherical functors, preprint (2015) arXiv:1511.00665
6 T Bridgeland, Stability conditions on triangulated categories, Ann. of Math. 166 (2007) 317 MR2373143
7 B Davison, S Meinhardt, Cohomological Donaldson–Thomas theory of a quiver with potential and quantum enveloping algebras, preprint (2016) arXiv:1601.02479
8 S K Donaldson, P B Kronheimer, The geometry of four-manifolds, Clarendon (1990) MR1079726
9 E Eriksen, Computing noncommutative deformations of presheaves and sheaves of modules, Canad. J. Math. 62 (2010) 520 MR2666387
10 D Fiorenza, D Iacono, E Martinengo, Differential graded Lie algebras controlling infinitesimal deformations of coherent sheaves, J. Eur. Math. Soc. 14 (2012) 521 MR2881304
11 K Fukaya, Deformation theory, homological algebra and mirror symmetry, from: "Geometry and physics of branes" (editors U Bruzzo, V Gorini, U Moschella), IOP (2003) 121 MR1950958
12 D Greb, Complex-analytic quotients of algebraic G–varieties, Math. Ann. 363 (2015) 77 MR3394374
13 P Heinzner, Geometric invariant theory on Stein spaces, Math. Ann. 289 (1991) 631 MR1103041
14 P Heinzner, L Migliorini, M Polito, Semistable quotients, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 26 (1998) 233 MR1631577
15 D Huybrechts, M Lehn, The geometry of moduli spaces of sheaves, 31, Vieweg (1997) MR1450870
16 D Joyce, A classical model for derived critical loci, J. Differential Geom. 101 (2015) 289 MR3399099
17 D Joyce, Y Song, A theory of generalized Donaldson–Thomas invariants, 1020, Amer. Math. Soc. (2012) MR2951762
18 Y Kawamata, On multi-pointed non-commutative deformations and Calabi–Yau threefolds, preprint (2015) arXiv:1512.06170
19 A D King, Moduli of representations of finite-dimensional algebras, Quart. J. Math. Oxford Ser. 45 (1994) 515 MR1315461
20 M Kontsevich, Y Soibelman, Homological mirror symmetry and torus fibrations, from: "Symplectic geometry and mirror symmetry" (editors K Fukaya, Y G Oh, K Ono, G Tian), World Scientific (2001) 203 MR1882331
21 M Kontsevich, Y Soibelman, Stability structures, motivic Donaldson–Thomas invariants and cluster transformations, preprint (2008) arXiv:0811.2435
22 O A Laudal, Noncommutative deformations of modules, Homology Homotopy Appl. 4 (2002) 357 MR1918517
23 D Luna, Slices étales, from: "Sur les groupes algébriques", Mém. Soc. Math. France 33, Soc. Math. France (1973) 81 MR0342523
24 D Luna, Fonctions différentiables invariantes sous l’opération d’un groupe réductif, Ann. Inst. Fourier (Grenoble) 26 (1976) 33 MR0423398
25 D Maulik, Y Toda, Gopakumar–Vafa invariants via vanishing cycles, preprint (2016) arXiv:1610.07303
26 S Mukai, An introduction to invariants and moduli, 81, Cambridge Univ. Press (2003) MR2004218
27 A Neeman, The topology of quotient varieties, Ann. of Math. 122 (1985) 419 MR819554
28 T Pantev, B Toën, M Vaquié, G Vezzosi, Shifted symplectic structures, Publ. Math. Inst. Hautes Études Sci. 117 (2013) 271 MR3090262
29 A Polishchuk, Homological mirror symmetry with higher products, from: "Winter school on mirror symmetry, vector bundles and Lagrangian submanifolds" (editors C Vafa, S T Yau), AMS/IP Stud. Adv. Math. 23, Amer. Math. Soc. (2001) 247 MR1876072
30 M Schlessinger, Functors of Artin rings, Trans. Amer. Math. Soc. 130 (1968) 208 MR0217093
31 G W Schwarz, The topology of algebraic quotients, from: "Topological methods in algebraic transformation groups" (editors H Kraft, T Petrie, G W Schwarz), Progr. Math. 80, Birkhäuser (1989) 135 MR1040861
32 E Segal, The A deformation theory of a point and the derived categories of local Calabi–Yaus, J. Algebra 320 (2008) 3232 MR2450725
33 Y Toda, Gopakumar–Vafa invariants and wall-crossing, preprint (2017) arXiv:1710.01843
34 J Tu, Homotopy L-infinity spaces, preprint (2014) arXiv:1411.5115
35 R O Wells Jr., Differential analysis on complex manifolds, Prentice-Hall (1973) MR0515872
36 W W Y Wong, Lecture notes on Sobolev spaces for CCA, lecture notes (2010)